Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jan 8, 2008, 1:49 PM CST for Ozaukee County, Wisconsin. It took effect at Jan 8, 2008, 4:47 PM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2008, 1:49 PM CST (19:49 UTC)
- In effect from
- Jan 8, 2008, 4:47 PM CST
- Expired
- Jan 8, 2008, 9:10 PM CST
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Ozaukee County, WI
The radar
The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Milwaukee River near Cedarburg (CEDW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04086600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 081949 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 149 PM CST TUE JAN 08 2008 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... MILWAUKEE RIVER NEAR CEDARBURG AFFECTING OZAUKEE COUNTY WIC089-090149- /O.NEW.KMKX.FL.W.0003.080108T2247Z-080111T1800Z/ /CEDW3.1.IJ.080108T2247Z.080109T1200Z.080111T1200Z.UU/ 149 PM CST TUE JAN 08 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE MILWAUKEE RIVER NEAR CEDARBURG * FROM THIS AFTERNOON UNTIL FRIDAY AFTERNOON. * AT 0145 PM TUESDAY...THE STAGE WAS 10.50 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 12.0 FEET...FLOODWATERS SPREAD INTO THE BACK YARDS OF HOMES IN THE THIENSVILLE AREA && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SUN MON TUE CEDARBURG 11.0 10.0 10.50 0145 PM 11.5 11.4 11.0 10.0 9.0 8.2 7.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS CEDARBURG 10.90 1200 PM TUE JAN 08 3.20 11.50 0600 AM WED JAN 09 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (CEDW3) PREDICTED 6-HOUR RAINFALL AMOUNTS CEDARBURG: 7 AM-1 PM 0.15 CEDARBURG: 1 PM-7 PM 0.20 CEDARBURG: 7 PM-1 AM 0.13 CEDARBURG: 1 AM-7 AM 0.00 $$ HAHN
2 follow-up statements
000 WGUS83 KMKX 082039 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CST TUE JAN 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... MILWAUKEE RIVER NEAR CEDARBURG AFFECTING OZAUKEE COUNTY ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-090239- /O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/ /NMSW3.2.ER.080108T0200Z.080111T0600Z.000000T0000Z.UU/ 239 PM CST TUE JAN 08 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FURTHER NOTICE. * AT 0130 PM TUESDAY THE STAGE WAS 10.98 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY EARLY FRIDAY MORNING THEN BEGIN FALLING. * AT 13.5 FEET...THERE IS WIDESPREAD FLOODING TO HOMES ADJACENT TO THE RIVER IN THE TOWNS OF WHEATLAND...SILVER LAKE AND SALEM. SOME FAMILIES EVACUATE THEIR HOMES. SOME COUNTY ROADS ARE CLOSED $$ WIC089-090238- /O.EXT.KMKX.FL.W.0003.080108T2247Z-080111T1800Z/ /CEDW3.1.IJ.080108T2247Z.080109T1200Z.080111T1200Z.UU/ 239 PM CST TUE JAN 08 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE MILWAUKEE RIVER NEAR CEDARBURG. * FROM LATE THIS AFTERNOON UNTIL FRIDAY AFTERNOON. * AT 0145 PM TUESDAY THE STAGE WAS 10.50 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 12.0 FEET...FLOODWATERS SPREAD INTO THE BACK YARDS OF HOMES IN THE THIENSVILLE AREA $$ WIC101-090238- /O.EXT.KMKX.FL.W.0002.000000T0000Z-080111T0200Z/ /RAYW3.1.ER.080108T0500Z.080109T1200Z.080110T2000Z.NO/ 239 PM CST TUE JAN 08 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL THURSDAY EVENING. * AT 1200 PM TUESDAY THE STAGE WAS 9.54 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. * AT 9.9 FEET...A STAGE OF 9.9 FEET CAN BE CONSIDERED TO BE ABOUT A 5 YEAR FLOOD $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SUN MON TUE NEW MUNSTER 10.0 9.0 10.98 0130 PM 12.2 13.2 13.7 13.7 13.3 12.9 12.3 CEDARBURG 11.0 10.0 10.50 0145 PM 11.5 11.4 11.0 10.0 9.0 8.2 7.6 RAYMOND 9.0 7.0 9.54 1200 PM 9.8 9.4 8.1 7.0 6.1 5.4 4.9 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS CEDARBURG 10.90 1200 PM TUE JAN 08 3.20 11.50 0600 AM WED JAN 09 RAYMOND 9.54 1200 PM TUE JAN 08 1.58 9.80 0600 AM WED JAN 09 NEW MUNSTER 10.98 0130 PM TUE JAN 08 1.30 13.70 1200 AM FRI JAN 11 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (CEDW3) PREDICTED 6-HOUR RAINFALL AMOUNTS CEDARBURG: 1 PM-7 PM 0.20 CEDARBURG: 7 PM-1 AM 0.13 CEDARBURG: 1 AM-7 AM 0.00 (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 1 PM-7 PM 0.18 NEW MUNSTER: 7 PM-1 AM 0.09 NEW MUNSTER: 1 AM-7 AM 0.00 (RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS RAYMOND: 1 PM-7 PM 0.19 RAYMOND: 7 PM-1 AM 0.12 RAYMOND: 1 AM-7 AM 0.00
000 WGUS83 KMKX 090310 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CST TUE JAN 08 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... MILWAUKEE RIVER NEAR CEDARBURG AFFECTING OZAUKEE COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-090910- /O.CON.KMKX.FL.W.0001.000000T0000Z-000000T0000Z/ /NMSW3.2.ER.080108T0200Z.080111T1200Z.000000T0000Z.UU/ 910 PM CST TUE JAN 08 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FURTHER NOTICE. * AT 0730 PM TUESDAY THE STAGE WAS 11.28 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY FRIDAY MORNING THEN BEGIN FALLING. AT A STAGE OF 13.5 FEET...THERE IS WIDESPREAD FLOODING TO HOMES ADJACENT TO THE RIVER IN THE TOWNS OF WHEATLAND...SILVER LAKE AND SALEM. SOME FAMILIES EVACUATE THEIR HOMES. SOME COUNTY ROADS ARE CLOSED. $$ WIC089-090340- /O.CAN.KMKX.FL.W.0003.000000T0000Z-080111T1800Z/ /CEDW3.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 910 PM CST TUE JAN 08 2008 THE FLOOD WARNING IS CANCELLED FOR THE MILWAUKEE RIVER NEAR CEDARBURG. * AT 0800 PM TUESDAY THE STAGE WAS 10.08 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 11.0 FEET. AT A STAGE OF 11.0 FEET...WATER APPROACHES SOME HOMES ALONG KLUG LANE JUST SOUTH OF HIGHWAY C. AT EQUIVALENT STAGE 2 1/2 MILES DOWNSTREAM...WATER APPROACHES HOMES ALONG ISLAND DRIVE AND SHORELAND PARKWAY IN THE THIENSVILLE AREA. AT EQUIVALENT STAGE ABOUT 7 MILES UPSTREAM IN SAUKVILLE... WATER GOES OVER A LOW SPOT ON HIGHWAY W. $$ WIC101-090909- /O.EXT.KMKX.FL.W.0002.000000T0000Z-080110T2000Z/ /RAYW3.1.ER.080108T0500Z.080109T0600Z.080110T1400Z.NO/ 910 PM CST TUE JAN 08 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL THURSDAY AFTERNOON. * AT 0800 PM TUESDAY THE STAGE WAS 9.62 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. AT A STAGE OF 9.9 FEET...A STAGE OF 9.9 FEET CAN BE CONSIDERED TO BE ABOUT A 5 YEAR FLOOD. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 11.28 0730 PM CEDARBURG 11.0 10.0 10.08 0800 PM RAYMOND 9.0 7.0 9.62 0800 PM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS CEDARBURG 10.97 0430 PM TUE JAN 08 1.15 10.9 WED 12 PM RAYMOND 9.62 0800 PM TUE JAN 08 M 9.8 WED 12 AM NEW MUNSTER 11.28 0730 PM TUE JAN 08 1.29 13.7 FRI 6 AM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.08 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 (CEDW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) CEDARBURG: 7 PM-1 AM 0.13 CEDARBURG: 1 AM-7 AM 0.00 CEDARBURG: 7 AM-1 PM 0.00 CEDARBURG: 1 PM-7 PM 0.00 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.09 RAYMOND: 1 AM-7 AM 0.00 RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jan 8, 1:49 PM CST, 0 minutes earlier.
Area forecast discussion, Jan 8, 1:49 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CST TUE JAN 8 2008
FORECAST FOCUS ON PCPN FINALLY ENDING THIS EVENING. THEN SNOW
EVENT FOR THURSDAY INTO THURSDAY NIGHT.
MID LEVEL TROF SWINGING UP THROUGH THE AREA LATE THIS AFTERNOON
AND EVENING. FRONTOGENETIC SQUEEZE OCCURING ACROSS THE AREA AS
COLD AIR POURS SOUTH INTO REGION AS RELATED LLV LOW PRESSURE IS
PUSHING EAST ALREADY. SHOULD SEE A TRANSITION FROM RAIN TO MIX TO
SNOW BEFORE ALL THE PCPN ENDS LATER THIS EVENING. NAILING THIS IS
DIFFICULT AS USUAL. BUT WILL KEEP A COUPLE OF INCHES ACCUMULATION
POTENTIAL IN THE NE AS PER PREV FCST...WILL ADJUST AS NEEDED AT
THE LAST MINUTE.
HIGH PRESSURE BRIEFLY RETURNS FOR LATE TONIGHT AND THROUGH
WEDNESDAY NIGHT.
ENERGETIC SHORT WAVE HITTING NRN CA COAST AT THIS TIME REACHES THE
WRN GREAT LAKES BY THURSDAY. SYSTEM TAKES ON SLIGHT NEGATIVE TILT
AS IT REACHES OUR AREA THURSDAY MORNING. DRY AHEAD OF THIS SYSTEM
AND WILL TAKE A BIT OF TIME FOR COLUMN TO SATURATE. BELIEVE
EVAPORATIVE COOLING WILL KEEP COLUMN COLD ENOUGH FOR ALL SNOW BY
THE TIME PCPN BEGINS. LOOKS LIKE A GOOD POTENTIAL FOR 2 TO 3
INCHES. ISENTROPIC LIFT A BIT MARGINAL AND FRONTOGENETIC SIGNALS
RATHER WEAK. BUT THE OVERALL DEEP UVV FROM GOOD QV CONVERGENCE IS
RATHER IMPRESSIVE. SNOW SHOULD BEGIN PRIMARILY IN THE AFTERNOON
AND LINGER INTO FRIDAY NIGHT.
THEN FAIRLY QUIET FOR THE EXTENDED PERIODS...GOING INTO THIS
WEEKEND AND EARLY NEXT WEEK. NOTHING MAJOR TO NOTE.
&&
.AVIATION...PCPN EXPECTED TO DIMINISH THIS EVE...AND IN DOING SO
WILL IMPROVE LIFR CIGS EVENTUALLY TO MVFR LEVELS THIS EVENING. LLVL
RH PROGS AND BUFKIT SUGGEST GOING TO A SCT REGIME LATER IN THE NIGHT
WITH NW WINDS CRANKING UP IN TIGHT SFC PRES PRGADIENT AROUND
DEPARING LOW PRES.
&&
.MARINE...INTENSIFYING PRES GRAD ACRS THE AREA WILL RESULT IN STRONG
NORTHWEST WINDS TNGT AND A SUBSEQUENT BUILDUP OF WAVES...WITH
HIGHEST WAVES TOWARDS OPEN WATER DUE TO OFFSHORE COMPONENT OF WIND.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR LMZ643>646.
&&
SHORT/LONG TERM...05
AVIATION/MARINE...10Hazardous weather outlook, Jan 8, 9:50 AM CST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 950 AM CST TUE JAN 8 2008 WIZ046-047-051-052-056>060-062>072-091030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 950 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WARM TEMPERATURES...LINGERING MELTING SNOW...AND RECENT RAIN MAY RESULT IN MINOR LOW LAND FLOODING AS WELL AS RIVER FLOODING. ICE JAMS MAY ALSO DEVELOP ON RIVERS. THERE IS A CHANCE OF MINOR SNOW ACCUMULATIONS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER LEVELS WILL CONTINUE TO RISE THROUGH MID WEEK DUE TO THE RAINFALL AND REMAINING MELTING SNOW. SOME RIVERS WILL REACH BANKFULL...AS WELL AS FLOOD STAGE LEADING TO AREAS OF RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-091030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 950 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS THURSDAY NIGHT AND FRIDAY. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jan 8, 11:12 AM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TORNADO 3 NE NEW MUNSTER 42.61N 88.19W
01/07/2008 F3 KENOSHA WI EMERGENCY MNGR
*** 15 INJ *** UPDATED INFORMATION ON INJURIES AND
PRELIMINARY EF-SCALE RATING FROM SURVEY TEAM OF EF-3 WITH
ESTIMATED 140-150 MPH WINDS. STATE HIGHWAY 50 AND COUNTY
HIGHWAY O. 12 HOMES DESTROYED...SOME WITH NOTHING BUT
FOUNDATIONS LEFT. LARGE TREES DOWN. ONE THREE-FOOT ROUND
OAK TREE DOWNED WITH A SMALL TRAILER WRAPPED AROUND IT.
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 10:00 PM CST | River Flood Warning | MKX | Racine | 48 hr |
| Jan 8, 2:30 PM CST | River Flood Watch | MKX | Racine | 26 hr |
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.